# SDR FDEA200811044709

- Difficulty date: November 4, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46631
- Aircraft time: 75,122 hours, 31,146 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AJC741537
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT NACELLE, FIREWALL SEAL PLANE AT FS Y2166 AND LEFT SIDE OF THE TRAILING EDGE OF THE DIVERTER, HAS WORN SKIN.  REPAIR WORN SKIN AREA IAW SRM 51-31-01; VOL II;  PG 1;  SRM 55-35-04; VOL III AND DWG AJC7415, REV "BK".  ALODINED AND PRIMED IAW SRM 51-21-01; VOL II; PG 1.  PART MARKED IAW GMM 7-0-1000.  REMOVED AND RE-INSTALLED THE NR 2 STARTER DUCT; FLANGE AND LOWER ADAPTER RING REF AMM 80-11-01-2 AND 71-10-01-2.  NO LEAKS NOTED.
